Loss of stability of spherical shells under external pressure
Doklady Akademii Nauk, Tome 260 (1981) no. 4, pp. 831-833
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_4_a14,
author = {V. I. Babenko and V. M. Prichko},
title = {Loss of stability of spherical shells under external pressure},
journal = {Doklady Akademii Nauk},
pages = {831--833},
year = {1981},
volume = {260},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a14/}
}
V. I. Babenko; V. M. Prichko. Loss of stability of spherical shells under external pressure. Doklady Akademii Nauk, Tome 260 (1981) no. 4, pp. 831-833. http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a14/